On the angular limits of Bloch functions.

Título inglés On the angular limits of Bloch functions.
Título español Sobre los límites angulares de funciones de Bloch.
Autor/es Carmona, Joan J. ; Cufi, Julià ; Pommerenke, Christian
Organización Dep. Mat. Fac. Cienc. Secc. Mat. Univ. Autòn. Barcelona, Bellaterra (Barcelona), España;Dep. Math. Tech. Univ. Berlin, Berlin, Repúb. Fed. Alemana
Revista 0214-1493
Publicación 1988, 32 (2): 191-198, 13 Ref.
Tipo de documento articulo
Idioma Inglés
Resumen inglés This paper contains a method to associate to each function f in the little Bloch space another function f* in the Bloch space in such way that f has a finite angular limit where f* is radially bounded. The idea of the method comes from the theory of lacunary series. An application to conformal mapping from the unit disc to asymptotically Jordan domains is given.
Clasificación UNESCO 120203
Palabras clave español Espacios de Banach ; Funciones analíticas ; Límite angular
Código MathReviews MR0975898
Código Z-Math Zbl 0655.30021
Icono pdf Acceso al artículo completo